# SDR P5CA9800242

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BOX ATTACH VERTICAL STIFFENER FOUND CRACKED AT BS 1000.  STIFFENER REPAIRED AS PER SRM 51-10-01.
